# SDR DHL2004742002

- Difficulty date: January 28, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU GENERATES RAW JET-A ODOR AFTER STARTING AND TURNING PACKS ON.  OPERATED PACKS, NO JET-A ODOR NOTICED, OK IAW MM 49-00-00.
